Translator Disclaimer
2018 Counting problem on wind-tree models
Angel Pardo
Geom. Topol. 22(3): 1483-1536 (2018). DOI: 10.2140/gt.2018.22.1483

Abstract

We study periodic wind-tree models, that is, billiards in the plane endowed with 2 –periodically located identical connected symmetric right-angled obstacles. We give asymptotic formulas for the number of (isotopy classes of) closed billiard trajectories (up to 2 –translations) on the wind-tree billiard. We also explicitly compute the associated Siegel–Veech constant for generic wind-tree billiards depending on the number of corners on the obstacle.

Citation

Download Citation

Angel Pardo. "Counting problem on wind-tree models." Geom. Topol. 22 (3) 1483 - 1536, 2018. https://doi.org/10.2140/gt.2018.22.1483

Information

Received: 23 May 2016; Revised: 23 January 2017; Accepted: 15 May 2017; Published: 2018
First available in Project Euclid: 31 March 2018

zbMATH: 06864261
MathSciNet: MR3780439
Digital Object Identifier: 10.2140/gt.2018.22.1483

Subjects:
Primary: 37C35, 37D50
Secondary: 30F30, 37A40, 37D40

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
54 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 3 • 2018
MSP
Back to Top